# SDR FDEA200909233376

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC158237
- Condition: Corroded
- Location: Bs 365-418
- Part time: 52,273 hours, 21,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365 - 418 RBL 24 SEAT TRACK SUPPORT CORRODED.  REMOVED CORROSION. REMOVED .030 INCHES MATERIAL FROM .080 INCHES ORIGINAL OUT OF LIMITS IAW SRM 53-00-52.  REMOVED SUPPORT AT RBL 24 STA 365-418.  RECEIVED NEW SUPPORT IAW   TRAVELER NR T9/803243 IAW SRM 53-10-51. INSTALLED NEW SUPPORT AT RBL 24 STA 365-418 IAW SRM 51-40-02.
